Locally flat 2-spheres in simply connected 4-manifolds.

Ronnie Lee; D.M. Wilczynski

Commentarii mathematici Helvetici (1990)

  • Volume: 65, Issue: 3, page 388-412
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Lee, Ronnie, and Wilczynski, D.M.. "Locally flat 2-spheres in simply connected 4-manifolds.." Commentarii mathematici Helvetici 65.3 (1990): 388-412. <http://eudml.org/doc/140202>.

author = {Lee, Ronnie, Wilczynski, D.M.},
journal = {Commentarii mathematici Helvetici},
keywords = {locally flat embedding; 4-manifolds; Kirby-Siebenmann invariant},
number = {3},
pages = {388-412},
title = {Locally flat 2-spheres in simply connected 4-manifolds.},
url = {http://eudml.org/doc/140202},
volume = {65},
year = {1990},

AU - Lee, Ronnie
AU - Wilczynski, D.M.
TI - Locally flat 2-spheres in simply connected 4-manifolds.
JO - Commentarii mathematici Helvetici
PY - 1990
VL - 65
IS - 3
SP - 388
EP - 412
KW - locally flat embedding; 4-manifolds; Kirby-Siebenmann invariant
UR - http://eudml.org/doc/140202
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.